Chromosomal Studies of Three Malayan Island Rats

Yong, Hoi Sen and Dhaliwal, S.S. and Teh, K.L. (1972) Chromosomal Studies of Three Malayan Island Rats. Cytologia -Tokyo-, 37 (3). pp. 507-511. ISSN 0011-4545

Full text not available from this repository.
Official URL: https://www.jstage.jst.go.jp/article/cytologia1929...

Abstract

In recent years, there has been an ever-increasing accumulation of information pertaining to comparative mammalian cytogenetics (cf. Benirschke 1969). The chromosomes of rodents have also been reviewed (Nadler 1969). Of the Malayan rats (genus Rattus Fischer), the karyotypes of all 18 mainland species have been recently described (Yong 1968 and 1969). There are, however, no reports on the chromosomes of the Malayan island rats. The present paper deals with the karyotypes of three rats of Malaya. According to Chasen (1940) and Hill (1960), these island rats belonging to subgenus Rattus are forms of Rattus rattus. Medway (1969), however, considered "most populations of rats of this group on Malayan islands are probably representatives of R. tiomanicus rather than Rattus rattus...".

Item Type: Article
Uncontrolled Keywords: Chromosomal Studies; Three Malayan Island Rats
Subjects: Q Science > Q Science (General)
Q Science > QH Natural history
Divisions: Faculty of Science > Institute of Biological Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 16 Apr 2015 06:32
Last Modified: 05 Dec 2019 04:04
URI: http://eprints.um.edu.my/id/eprint/13264

Actions (login required)

View Item View Item